MAUDE Adverse Event Report: MEDCOMP 6FX60CM TRPL PRO-PICC; PRO-PICC CT

MEDCOMP 6FX60CM TRPL PRO-PICC; PRO-PICC CT
Model Number MR17036306MB
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
When flushing picc immediately after placement noticed leaking and hole at site where picc joins hub.
 
Additional Manufacturer Narrative
Received a 6f pro- picc for evaluation.The device was forwarded to the contract manufacturer for evaluation and investigation.A visual inspection reveals the catheter to be trimmed at the 44cm mark.There is no visible damage to the luers, clamps, extension, or hub.The lumen is partially separated from the hub.The end of the lumen which remains inside the hub appears to have been pulled.Inspection records, device history records and inspection of the returned sample were performed.Upon evaluation for lumen patency the part of the lumen that remained inside the hub appeared to have been pulled.100% leak testing was performed on the catheter sub-assembly prior to release.It was determined that the damage observed was not related to the manufacturing process.No corrective/preventative actions were required.A review of the risk analysis found that this failure, catheter leaks, had been addressed and no new risks were identified.

Brand Name
6FX60CM TRPL PRO-PICC
Common Device Name
PRO-PICC CT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6636378
Report Number2518902-2017-00022
Device Sequence Number90916
Product Code LJS
UDI-Device Identifier00884908083378
UDI-Public884908083378
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2017
Device Model NumberMR17036306MB
Device Catalogue NumberMR17036306MB
Device Lot NumberMCCC820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2017
Initial Date Received by Manufacturer 05/03/2017
Supplement Date Received by Manufacturer05/03/2017
Initial Report FDA Received Date06/13/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR